# SDR GLBA20100415F

- Difficulty date: April 14, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 27,963 hours, 38,457 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - UPON A POST FLIGHT CHECK IT WAS DISCOVERED THAT A SMALL DENT AND A CRACK WAS PRESENT AT THE LOWER AFT CORNER OF THE FUSELAGE AIRSTAIR DOOR FRAME. DENT APPROX .125" DEEP AND THE CRACK IS APPROX 1" IN LENGTH WITHIN THE DENT.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-53-014.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
